Keyword Search:


Bookmark and Share

Numerical integration of the integrals based on Haar wavelets

Ahmedov, Anvarjon A. and Abdul Sathar, Mohammad Hasan (2013) Numerical integration of the integrals based on Haar wavelets. Journal of Physics: Conference Series, 435 . art. no. 012042. pp. 1-9. ISSN 1742-6588; ESSN: 1742-6596

[img] PDF
Restricted to Repository staff only

477Kb

Official URL: http://iopscience.iop.org/article/10.1088/1742-659...

Abstract

In this work, we present a computational method for solving double and triple integrals with variable limits of integrations which is based on Haar wavelets. This approach is the generalization and improvement of the methods [3]. The advantage of this new methods is its more efficient and simple applicability than the previous methods. Error analysis for the case of two dimension are considered. Finally, we also give some numerical examples to compared with existing methods.

Item Type:Article
Keyword:Haar wavelets; Numerical integrations
Faculty or Institute:Faculty of Engineering
Institute for Mathematical Research
Publisher:Institute of Physics Publishing
DOI Number:10.1088/1742-6596/435/1/012042
Altmetrics:http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1088/1742-6596/435/1/012042
ID Code:28847
Deposited By: Nabilah Mustapa
Deposited On:01 Dec 2015 10:48
Last Modified:01 Dec 2015 10:54

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 01 Dec 2015 10:48.

View statistics for "Numerical integration of the integrals based on Haar wavelets"